# SDR RAIA0050919

- Difficulty date: September 12, 2005
- Submitted: September 18, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,138 hours, 15,866 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Part serial: 1450720430
- Condition: Failed
- Location: Spoilers
- Part time: 3,665 hours, 3,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3537-PIT- SPOILER FAIL IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE SPOILER CONTROL UNIT.
